# SDR SWIA201743263

- Difficulty date: April 7, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 37,072 hours, 22,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR THRESHOLD HAS CORROSION IN BETWEEN BS 319 TO 349.   REPLACED THE THRESHOLD WITH NEW IAW SRM.
